# SDR VNAA9806014

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Flat
- Location: Lt Mlg
- Part time: 35,411 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE TAXI FOR TAKEOFF, BOTH LEFT HAND MAIN TIRES WENT FLAT.  THE AIRCRAFT STOPPED AND DE-PLANED THE PASSENGERS.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND MAIN WHEELS AND TIRES, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-41-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
